# SDR SWIA2021062358987

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-989 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL ON THE LBL9 FLOORBEAM HAS CORROSION AND GOUGING IN MULTIPLE MARKED LOCATIONS BETWEEN FS847 AND FS989.00 (NOTE: THE DAMAGED LOCATIONS ARE APPROXIMATELY AS ANNOTATED IN THIS DISCREPANCY, BUT THE ENTIRETY OF THE RAIL AS A COMPONENT MAY NOT BE PRECISELY CO-EXTENSIVE TO THE DAMAGE AREA THAT IT INCLUDES.)    (C-CHECK RO: 6/20/21) / OUT OF LIMITS SEAT TRACK ORDERED AND RECEIVED (P/N SH670-37420-5) RE-INSTALLED NEW SEAT TRACK AT LBL 9.00, FS847 - FS989, REF CRJ700 AMM 53-00-49-400-801-A17
